Artículo

A sub-supersolution method for nonlinear elliptic singular systems with natural growth and some applications

Journal ar
Nonlinear Analysis, Theory, Methods and Applications
  • Volumen: 132
  • Fecha: 01 febrero 2016
  • Páginas: 47-65
  • ISSN: 0362546X
  • Tipo de fuente: Revista
  • DOI: 10.1016/j.na.2015.10.022
  • Tipo de documento: Artículo
  • Editorial: Elsevier Ltd
© 2015 Elsevier Ltd. All rights reserved. In this paper we give a sub-supersolution method for nonlinear elliptic singular systems with quadratic gradient whose model system is the following (Formula presented.), where ¿ is a smooth bounded domain of ¿N (N¿3), ß,¿¿0, 0<¿,¿<1 and regular f1,f2 functions. Moreover, we apply it to prove existence of solution for some systems, including the classical Lotka-Volterra models with gradient terms. Specifically, we study the competition and the symbiotic Lotka-Volterra systems.

Palabras clave del autor

    Palabras clave indexadas

      Detalles de financiación